# SDR REXA95057

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106PX
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON DURING PREFLIGHT TESTING.  NO DEFECTS NOTED WITH EMERGENCY LIGHTS AND THE AIRCRAFT WAS RELEASED FOR SERVICE AFTER THE BATTERIES WERE CHARGED DURING THE FERRY FLIGHT FROM FYV TO MEM.  (M)
